Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 160, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 28, 2018, 3:21 PM CDT for 5 counties in Missouri; Adams County, Brown County, Pike County, Illinois. It was in force for 69 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 3:21 PM CDT (20:21 UTC)
- Expired
- Jun 28, 2018, 4:30 PM CDT
- In force
- 69 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Adams County, IL, Brown County, IL, Pike County, IL, Marion County, MO, Monroe County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 138 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 3:30 PM CDT | HAIL 0.5 | Bethel, MO | PUBLIC REPORT VIA SOCIAL MEDIA OF PEA- AND DIME-SIZE HAIL. |
| Jun 28, 3:35 PM CDT | TSTM WND GST 49 | 2 W Mount Sterling, IL | |
| Jun 28, 3:45 PM CDT | TSTM WND DMG | 3 Ssw Saverton, MO | TREE ACROSS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 1:04 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -335 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
982
WUUS53 KLSX 282021
SVRLSX
ILC001-009-149-MOC127-137-163-173-205-282130-
/O.NEW.KLSX.SV.W.0160.180628T2021Z-180628T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
321 PM CDT THU JUN 28 2018
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Pike County in west central Illinois...
Adams County in west central Illinois...
Brown County in west central Illinois...
Ralls County in northeastern Missouri...
Marion County in northeastern Missouri...
Shelby County in northeastern Missouri...
Northern Monroe County in northeastern Missouri...
Northwestern Pike County in northeastern Missouri...
* Until 430 PM CDT.
* At 320 PM CDT, severe thunderstorms were located along a line
extending from near Colmar to 6 miles south of Camp Point to 9
miles north of Clarence, moving southeast at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Trained weather spotters. A 57 mph wind gust was reported
at the Quincy airport at 308 PM CDT.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Quincy, Hannibal, Pittsfield, Palmyra, Monroe City, Shelbina,
Paris, Quincy Regional Airport, Warren, Mount Sterling, Barry,
Griggsville, Camp Point, Payson, New London, Clarence, Clayton,
Golden, Atlas and Madison.
This includes the following highways...
Interstate 172 between exits 2 and 19.
Interstate 72 between exits 4 and 35.
This also includes Mark Twain Lake Recreational Area and Siloam
Springs State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4011 9091 4010 9070 4008 9070 4008 9067
4005 9067 4003 9061 3998 9060 3998 9051
3988 9058 3983 9057 3971 9065 3956 9058
3950 9059 3946 9227 3992 9229 3995 9144
3998 9146 4019 9094
TIME...MOT...LOC 2020Z 309DEG 46KT 4033 9084 3994 9105 3987 9224
HAIL...0.88IN
WIND...60MPH
$$
Kanofsky4 follow-up statements
984
WWUS53 KLSX 282051
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
351 PM CDT THU JUN 28 2018
ILC001-009-149-MOC127-137-163-173-205-282130-
/O.CON.KLSX.SV.W.0160.000000T0000Z-180628T2130Z/
Pike IL-Adams IL-Brown IL-Ralls MO-Marion MO-Shelby MO-Monroe MO-
Pike MO-
351 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR PIKE...SOUTHERN ADAMS AND BROWN COUNTIES IN WEST CENTRAL
ILLINOIS...RALLS...MARION...SOUTHEASTERN SHELBY...NORTHEASTERN MONROE
AND NORTHWESTERN PIKE COUNTIES IN NORTHEASTERN MISSOURI...
At 350 PM CDT, severe thunderstorms were located along a line
extending from Rushville to near Griggsville to near Shelbina, moving
southeast at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Trained weather spotters. A 57 mph wind gust was reported
at the Quincy airport at 308 PM CDT.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hannibal, Pittsfield, Palmyra, Monroe City, Shelbina, Paris, Quincy
Regional Airport, Warren, Mount Sterling, Barry, Griggsville, Payson,
New London, Clayton, Atlas, Shelbyville, Fall Creek, Center, Beverly
and Frankford.
This also includes Mark Twain Lake Recreational Area and Siloam
Springs State Park.
This includes the following highways...
Interstate 172 near exit 2.
Interstate 72 between exits 4 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4011 9091 4010 9070 4008 9070 4008 9067
4005 9067 4003 9061 3998 9060 3998 9051
3988 9058 3983 9057 3971 9065 3956 9058
3950 9059 3946 9214 3985 9216 3987 9131
TIME...MOT...LOC 2050Z 316DEG 35KT 4013 9059 3974 9080 3967 9199
HAIL...0.88IN
WIND...60MPH
$$
Kanofsky290
WWUS53 KLSX 282103
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
403 PM CDT THU JUN 28 2018
ILC001-MOC205-282113-
/O.CAN.KLSX.SV.W.0160.000000T0000Z-180628T2130Z/
Adams IL-Shelby MO-
403 PM CDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAMS AND
SOUTHEASTERN SHELBY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Illinois...and northeastern Missouri.
LAT...LON 3998 9051 3971 9065 3956 9058 3950 9059
3947 9201 3966 9204 3966 9185 3977 9184
3981 9137 3976 9136 3976 9092 3984 9092
TIME...MOT...LOC 2103Z 306DEG 43KT 4004 9043 3965 9065 3958 9183
$$
ILC009-149-MOC127-137-163-173-282130-
/O.CON.KLSX.SV.W.0160.000000T0000Z-180628T2130Z/
Pike IL-Brown IL-Ralls MO-Marion MO-Monroe MO-Pike MO-
403 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR PIKE AND SOUTHEASTERN BROWN COUNTIES IN WEST CENTRAL ILLINOIS...
RALLS...SOUTHERN MARION...NORTHEASTERN MONROE AND NORTHWESTERN PIKE
COUNTIES IN NORTHEASTERN MISSOURI...
At 403 PM CDT, severe thunderstorms were located along a line
extending from Beardstown to near Griggsville to 7 miles southwest of
Monroe City, moving southeast at 50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hannibal, Pittsfield, Palmyra, Monroe City, Paris, Warren, Barry,
Griggsville, New London, Atlas, Center, Frankford, Rensselaer,
Spaulding, La Grange, Independence, Bedford, Montezuma, Versailles
and Hull.
This also includes Mark Twain Lake Recreational Area.
This includes Interstate 72 between exits 4 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3998 9051 3971 9065 3956 9058 3950 9059
3947 9201 3966 9204 3966 9185 3977 9184
3981 9137 3976 9136 3976 9092 3984 9092
TIME...MOT...LOC 2103Z 306DEG 43KT 4004 9043 3965 9065 3958 9183
HAIL...0.88IN
WIND...60MPH
$$
Kanofsky992
WWUS53 KLSX 282113
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
413 PM CDT THU JUN 28 2018
ILC009-MOC127-137-282122-
/O.CAN.KLSX.SV.W.0160.000000T0000Z-180628T2130Z/
Brown IL-Marion MO-Monroe MO-
413 PM CDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN...SOUTHERN
MARION AND NORTHEASTERN MONROE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Illinois...and northeastern Missouri.
LAT...LON 3950 9075 3948 9171 3966 9171 3968 9139
3968 9090
TIME...MOT...LOC 2112Z 295DEG 42KT 3937 9083 3961 9159
$$
ILC149-MOC163-173-282130-
/O.CON.KLSX.SV.W.0160.000000T0000Z-180628T2130Z/
Pike IL-Ralls MO-Pike MO-
413 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL PIKE COUNTY IN WEST CENTRAL ILLINOIS...RALLS AND
NORTHWESTERN PIKE COUNTIES IN NORTHEASTERN MISSOURI...
At 412 PM CDT, severe thunderstorms were located along a line
extending from near Belleview to near Spaulding, moving southeast at
50 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hannibal, Pittsfield, Monroe City, New London, Atlas, Center,
Frankford, Rensselaer, Spaulding, Independence, Martinsburg, New
Canton, El Dara, Saverton, The Landing, New Hartford, Summer Hill,
Ilasco, Rockport and Ashburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3950 9075 3948 9171 3966 9171 3968 9139
3968 9090
TIME...MOT...LOC 2112Z 295DEG 42KT 3937 9083 3961 9159
HAIL...0.88IN
WIND...60MPH
$$
Kanofsky073
WWUS53 KLSX 282126
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
426 PM CDT THU JUN 28 2018
ILC149-MOC163-173-282135-
/O.EXP.KLSX.SV.W.0160.000000T0000Z-180628T2130Z/
Pike IL-Ralls MO-Pike MO-
426 PM CDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PIKE COUNTY IN WEST
CENTRAL ILLINOIS...RALLS AND NORTHWESTERN PIKE COUNTIES IN
NORTHEASTERN MISSOURI WILL EXPIRE AT 430 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Illinois...and northeastern Missouri.
Remember, a Severe Thunderstorm Warning still remains in effect
until 500 PM CDT for portions of these counties.
LAT...LON 3950 9075 3948 9171 3966 9171 3968 9139
3968 9090
TIME...MOT...LOC 2125Z 309DEG 46KT 3926 9066 3951 9142
$$
KanofskyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:47 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 28, 12:47 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1247 PM CDT Thu Jun 28 2018
.SHORT TERM... (Through Late Tonight)
Issued at 354 AM CDT Thu Jun 28 2018
Thunderstorms have developed in the vicinity of a warm front over
central and north central Missouri. The environment is very
unstable with MUCAPE of 3500-5000 J/Kg according to the SPC Meso
Analysis site. Expect these storms to continue to develop and
strengthen through the pre-dawn hours this morning. With that much
CAPE and effective bulk shear of 35-40kts would expect that some of
these storms will begin to rotate which will enhance the probability
for them to become severe. Large hail should be the most likely
threat, but if the discrete cells get organized into a cluster or
line, then wind damage will also be possible.
All short range guidance shows the morning storms either moving
southeast of the area by mid to late morning...or simply dissipating
as the low level jet weakens. Latest guidance temperatures show
highs peaking in the mid to upper 90s along and west of the
Mississippi with dew point temperatures in the mid 70s. Heat index
values in excess of 105 degrees are likely...and the heat advisory
looks good for today. All that heat and humidity will make the
atmosphere very unstable...and the RAP is forecasting afternoon
MLCAPE in excess of 5000 J/Kg with 0-3km/0-6km shear of 25-35kts.
While the shear isn't that impressive...the CAPE is eye-popping.
Forecast soundings do show just enough CINH to suppress convection
along the instability access which is forecast to stretch from near
Kirksville southeast to Farmington. However, if the models are off
just a bit on their CINH calculations it could get very busy this
afternoon. If any storms do form would expect them to move southeast
and away from the forecast area by mid-late evening and the rest of
the night should be quiet
Carney
.LONG TERM... (Friday through Wednesday)
Issued at 354 AM CDT Thu Jun 28 2018
We should be locked in the teeth of the upper level ridge by Friday
morning...and the ridge will remain in control through Saturday. New
00Z MOS guidance is showing temperatures in the mid 90s to around
100 across the entire area on both days which look reasonable with
850mb temps in the 22-24C range. The GFS prints out spotty precip
both days but the NAM is dry. Think the chance for convection will
be minimal with the upper ridge overhead so will keep the forecast
dry. No change to heat headlines at this time.
All guidance has a shortwave moving from the northeast Plains into
the Midwest late Saturday night into Sunday. The wave attenuates
the upper ridge Sunday into Monday while the surface reflection
pushes a cold front into northwest Missouri and central
Illinois...possibly as far south as central Missouri before it
stalls. This should translate into slightly cooler temperatures and
a chance for precip both days as the front lingers over the area.
The general pattern is similar for Tuesday and Wednesday in the
medium range guidance. A surface high settles over the Great Lakes
and Ohio Valley. This keeps our forecast area in east-southeast
flow through that period. The ECMWF is much more aggressive in
building the upper level ridge back over the mid Mississippi Valley
Tuesday while the GFS's upper pattern is kind of messy with a less
well defined ridge redeveloping toward Wednesday morning. The GFS
therefore prints out more precip than the EC does for the end of the
forecast period. Am inclined to lean toward the drier EC at this
time as the GFS always seems to be too wet in the long term,
especially in weakly forced weather patterns like this one. Prefer
going on the warm end of guidance temperatures as well with the
drier solution and 850mb temps rising into the low 20s again.
Carney
&&
.AVIATION... (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1247 PM CDT Thu Jun 28 2018
The main challenge will come within the first 6-8 hours of the
TAF period with regard to afternoon convection. Otherwise, VFR is
expected through a large portion of the forecast.
Current satellite imagery makes it easy to pick out the
thunderstorm complex over south-central Iowa. Thoughts are that
this complex will track southeast through the afternoon along a
frontal boundary, which is currently draped across sections of
eastern Missouri and far southern Illinois. Out ahead of this
complex, clear skies and increasing instability may result in
widely scattered/isolated storms. While coverage/intensity will
heavily rely on the health of the Iowa system, enough confidence
exists to keep VCTS in for all eastern sites this afternoon. Cigs
and vsbys are expected to remain VFR outside of storms with
periodic dips into MVFR for those affected by storms.
More stable air is expected to build far enough east to keep KCOU
west of the development. Therefore, held off on VCTS mention.
SPECIFICS FOR KSTL:
Much of the cloud cover from morning convection has eroded with
sct/few mid-to-high VFR cigs for now. Currently watching trends
in the thunderstorm complex over south-central Iowa. This, along
with scattered/isolated afternoon thunderstorms developing along a
frontal boundary, may impact KSTL. Given some question into the
overall health and persistence with the complex, maintaining VCTS
was the best option. Most likely time for storms will be from mid
afternoon through sunset. Cigs/vsbys will remain VFR outside of
storms, but may periodically dip, should thunderstorms directly
impact KSTL.
Conditions improve after 00z with VFR conditions expected through
the rest of the period.
Maples
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 10 PM CDT Saturday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Shelby MO-Warren MO-Washington MO.
IL...Heat Advisory until 10 PM CDT Saturday for Adams IL-Brown IL-
Calhoun IL-Clinton IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Monroe IL-Pike IL-Randolph IL-Saint Clair IL-
Washington IL.
Heat Advisory from 11 AM Friday to 10 PM CDT Saturday for Bond
IL-Fayette IL-Marion IL-Montgomery IL.
&&
WFO LSXHazardous weather outlook, Jun 28, 1:45 PM CDT, 1 hour 36 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 145 PM CDT Thu Jun 28 2018 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291200- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 145 PM CDT Thu Jun 28 2018 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...This Afternoon and Tonight Thunderstorms are likely this afternoon across portions of northeast Missouri and west-central Illinois. Some of these storms are expected to be strong to severe with damaging straight-line winds and large hail the primary threats. A Heat Advisory is also in effect today and tonight. Heat index values of 105 to 110 are expected which could lead to an increase in heat-related illness. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Heat Advisory remains in effect through Saturday. Heat index values of 105-110 are expected, which could lead to an increase in heat-related illness. There is a low chance of thunderstorms Sunday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this afternoon across portions of northeast Missouri and west-central Illinois. Gosselin
In the hours before
Local storm report, Jun 28, 9:58 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 AM TSTM WND DMG 1 S MURRY 39.02N 92.18W
06/28/2018 BOONE MO LAW ENFORCEMENT
REPORT OF TREES DOWN ALONG ROUTE Z NEAR THE
BOONE-CALLAWAY CO. LINE. TIME AND LOCATION
ESTIMATED FROM RADAR.
&&
AELocal storm report, Jun 28, 11:14 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 AM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL MINE LA MOTTE 37.62N 90.29W
06/28/2018 E0.25 INCH MADISON MO LAW ENFORCEMENT
PEA-SIZE HAIL REPORTED BY COUNTY DISPATCH.
TIME ESTIMATED FROM RADAR.
&&
AELocal storm report, Jun 28, 11:28 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1128 AM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL 3 SSE THE LANDING 39.52N 91.64W
06/28/2018 E0.25 INCH RALLS MO PARK/FOREST SRVC
PARK RANGER REPORTED PEA-SIZE HAIL. TIME
ESTIMATED FROM RADAR.
&&
AELocal storm report, Jun 28, 2:58 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
258 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TSTM WND GST 1 ENE NOVELTY 40.02N 92.19W
06/28/2018 M38 MPH KNOX MO MESONET
NOVELTY MISSOURI MESONET SITE.
&&Local storm report, Jun 28, 3:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
312 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND GST 5 SSW URSA 40.01N 91.39W
06/28/2018 E45 MPH ADAMS IL TRAINED SPOTTER
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 4:34 AM CDT | Severe Thunderstorm Warning | LSX | Boone | 41 min |
| Jun 28, 4:51 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery, Pike | 39 min |
| Jun 28, 5:12 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone | 2 min |
| Jun 28, 5:18 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 42 min |
| Jun 28, 5:26 AM CDT | Flash Flood Warning | LSX | Boone | 4 hr |
| Jun 28, 5:58 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 47 min |
| Jun 28, 6:17 AM CDT | Flash Flood Warning | LSX | Audrain, Callaway | 3 hr |
| Jun 28, 6:54 AM CDT | Special Weather Statement | LSX | Marion, Ralls | 36 min |
| Jun 28, 7:34 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Ralls | 41 min |
| Jun 28, 7:58 AM CDT | Severe Thunderstorm Warning | LSX | Ralls | 47 min |
| Jun 28, 8:03 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 42 min |
| Jun 28, 8:23 AM CDT | Special Weather Statement | LSX | Ralls | 37 min |
| Jun 28, 8:37 AM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 38 min |
| Jun 28, 8:49 AM CDT | Special Weather Statement | LSX | Madison | 41 min |
| Jun 28, 8:53 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Pike, Ralls | 33 min |
| Jun 28, 8:59 AM CDT | Severe Thunderstorm Warning | LSX | Madison | 34 min |
| Jun 28, 2:00 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 60 min |
| Jun 28, 2:37 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 53 min |
| Jun 28, 2:50 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 40 min |
| Jun 28, 3:52 PM CDT | Excessive Heat Warning | LSX | Jefferson, Saint Charles, Sainte Genevieve, Saint Louis, City of Saint Louis | 3 days |
| Jun 28, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 60 min |
| Jun 28, 4:35 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 40 min |
| Jun 28, 5:02 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Saint Louis | 73 min |
| Jun 28, 5:22 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 83 min |
| Jun 28, 5:29 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 16 min |
| Jun 28, 4:18 PM CDT | Special Weather Statement | LSX | Greene, Macoupin | 57 min |
| Jun 28, 4:39 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Macoupin, Montgomery, Pike | 66 min |
| Jun 28, 5:54 PM CDT | Tornado Warning | LSX | Saint Clair | 17 min |
| Jun 28, 5:59 PM CDT | Areal Flood Advisory | LSX | Jersey, Madison | 3 hr |
| Jun 28, 6:21 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Marion, Monroe, Randolph, Saint Clair, Washington | 69 min |
| Jun 28, 6:48 PM CDT | Areal Flood Advisory | LSX | Bond, Clinton, Fayette, Madison, Marion, Monroe and 2 more | 3 hr |
| Jun 28, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 64 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.